# SDR 2014FA0000326

- Difficulty date: May 16, 2014
- Submitted: May 16, 2014
- Operation: General aviation
- Aircraft: N85822
- Make and model: Bbavia 11AC
- Aircraft serial: 11AC241
- Aircraft time: 2,372 hours
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Attach Fitting
- Part number: U12266
- Condition: Failed
- Location: Rt Mlg
- Part time: 2,372 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING LANDING ROLL-OUT, FOLLOWING A NORMAL TOUCHDOWN ON GRASS,  THE RT LANDING GEAR FAILED, FOLDING AFT.  ACFT SUSTAINED MINOR DAMAGE TO THE RT STRUT AND PROPELLER.  INVESTIGATION REVEALED  THE FORWARD GEAR STRUT ATTACH POINT FAILED, WITH EVIDENCE OF FATIGUE CRACKING AT THE FORWARD ATTACH POINT.
